I am concerned about twitching. I began with twitching in my right calf last July (14 months ago).At the time I also had a few other twitches in my lower back and neck. I had an appt with a neurologist in September and an EMG and NCS in October 2011. Both exams were normal.I have also had labs for levels of calcium,magnesium, etc...all of which were with in the normal range.My B12 was 352 which they said was borderline . My concern continues to be ALS. For the past 14 months the twitching has spread all over.I twitch in both legs,calves,quads, arms ,back ,stomach , hand, feet, eye,...you name it . I am so plagued by ALS anxiety. I have no weakness that I can see but i keep twitching. Would ALS be likely to be just increasing twitching for a year or can I relax?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.